Illinois Journal of Mathematics

On Coloring manifolds

K. S. Sarkaria

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 25, Issue 3 (1981), 464-469.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047162

Digital Object Identifier
doi:10.1215/ijm/1256047162

Mathematical Reviews number (MathSciNet)
MR620435

Zentralblatt MATH identifier
0488.05034

Subjects
Primary: 05C15: Coloring of graphs and hypergraphs
Secondary: 57M15: Relations with graph theory [See also 05Cxx]

Citation

Sarkaria, K. S. On Coloring manifolds. Illinois J. Math. 25 (1981), no. 3, 464--469. doi:10.1215/ijm/1256047162. https://projecteuclid.org/euclid.ijm/1256047162


Export citation